# SDR QXEA200701916

- Difficulty date: December 15, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 19,115 hours, 27,832 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Tscu
- Part number: 30005000056
- Part serial: MM5006
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 18,281 hours, 26,442 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

OTH - FLIGHT 2031 - DURING TAKEOFF ROLL (AT VR), HEARD A SOUND WHICH SOUNDED LIKE A TORQUE SURGE OR PROP SPEED PROBLEM.  NO ABNORMAL PROBLEMS NOTICED ON GAUGES, NO CAUTION LIGHTS, NO YAW NOTICED.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE RAN BOTH ENGINES WITH NO DEFECTS NOTED.  FDR DOWNLOAD SHOWS THAT NR 2 ENGINE TORQUE REACHED 136.5 FOR LESS THEN 20 SECONDS IAW PRATT AND WHITNEY MANUAL 05-20-00 PAGE 5 NO MAINTENANCE REQUIRED.  NR 2 PROP REQUIRES REPLACEMENT WITHIN 10 FERRY FLIGHT HOURS IAW HAMILTON SUNDSTRAND MANUAL 61-10-00 PAGE 513.  CAUSE OF OVER TORQUE REQUIRES FURTHER TROUBLESHOOTING.  AIRCRAFT FERRIED TO PDX FOR REPAIRS.  IN PDX, REPLACED NR 2 TORQUE PROBE AND TSCU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
